# SDR SWAA2018081024169

- Difficulty date: July 28, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY CHORD CORRODED BETWEEN BS 360 TO BS 312, STR 23L.  R&R CHORD IAW SRM.
